# SDR ASAA2016021615489

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 27,137 hours, 8,106 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 314A261062
- Condition: Loose
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST FLANGE UPPER INBD FWD FENCE FOUND LOOSE HI-LOCK.  ACFT GROUNDED.  REMOVED LOOSE HI-LOCK AND INSTALLED NEW HI-LOCK FASTENER AT DISCREPANT LOCATION REF SRM 51-40-02.
